# SDR DXTA2023120610248

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N682QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605654
- Aircraft time: 15,748 hours, 11,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: SEAT 10 EMER LIGHT INOP.  FOUND SEAT 10 EMERGENCY - READING LIGHT LAMP LOOSE IN SOCKET. REINSTALLED LAMP, OPS CHECK GOOD IAW CE560XL AMM 33-50-03, AS REQUIRED.
